# SDR UPS97824381

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING BIT TEST EMERG LIGHTS AND OTHER LIGHTS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY, OPS CKS GOOD PER MM 33-50-0 OK FOR SERVICE.
